# SDR SROM2012001

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 42,271 hours, 39,629 cycles
- System (JASC): 2440 · External Power System
- Part: Contactor
- Part number: 106144524
- Part serial: TA06292A
- Condition: Burned
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EXPERIENCED SMOKE IN THE COCKPIT AT THE GATE PRIOR TO DEPARTURE.  THE FLIGHT CREW QUICKLY POWERED DOWN THE AIRCRAFT; NO PASSENGERS WERE ON BOARD.  MAINTENANCE FOUND THE GROUND SERVICE CONTACTOR TO BE THE PROBLEM AND ONE PHASE OF THE THREE PHASE GROUND POWER CIRCUIT BREAKER OVERHEATED AND DID NOT OPEN.  GROUND POWER CONTACTOR AND KLIXON CIRCUIT BREAKER P/N BACC18AE25 REPLACED.
